# SDR CA020830005

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 66,082 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Miswired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST OFFICERS UTILITY LIGHT FOUND MISWIRED AT TERMINAL BLOCK.  PROBLEM WAS FOUND WHILE CARRYING OUT ROUTINE MAINTENANCE AND BULB SOCKET CAME IN CONTACT WITH GROUND PRODUCING LOTS OF SPARKS.  FLEET CAMPAIGN ISSUED AND TERMINAL BLOCK WIRED CORRECTLY.
